MathSciNet Relay Station
MathSciNet bibliographic data
MR419728 28A65 (22E40 58F15)
Dani, S. G. Kolmogorov automorphisms on homogeneous spaces. Amer. J. Math. 98 (1976), no. 1, 119–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement